דלג לתוכן
Benadryl Ultratabs Allergy Relief Medicine, 25 mg Diphenhydramine HCl Antihistamine Tablets For Relief of Cold & Allergy Symptoms Like Sneezing, Runny Nose, & Itchy Eyes & Throat, 24 ct

Price:

₪ 26.95


Benadryl Ultratabs Allergy Relief Medicine, 25 mg Diphenhydramine HCl Antihistamine Tablets For Relief of Cold & Allergy Symptoms Like Sneezing, Runny Nose, & Itchy Eyes & Throat, 24 ct

https://nutricity.co.il/shop/brswihalo54bwfdy-benadryl-ultratabs-allergy-relief-medicine-25-mg-diphenhydramine-hcl-antihistamine-tablets-for-relief-of-cold-allergy-symptoms-like-sneezing-runny-nose-itchy-eyes-throat-24-ct-148333 https://nutricity.co.il/web/image/product.template/148333/image_1920?unique=dd00b71

Stock Expiry Date*: 17-07-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • ALLERGY RELIEF MEDICATION: 24-count package of Benadryl Allergy Tablets for allergy relief help to alleviate symptoms associated with allergies such as sneezing, runny nose, itchy throat or nose, and itchy/watery eyes
  • ANTIHISTAMINE TABLETS: This allergy medicine temporarily provides relief of hay fever and other upper respiratory symptoms such as sneezing and runny nose. It also provides relief from common allergens such as tree pollen, dust, mold and pet dander
  • COLD SYMPTOM RELIEF: The antihistamine tablets with diphenhydramine hydrochloride feature an effective and powerful formula that works when you need it most. The tablets for multi-symptom relief help tackle both cold and allergy symptoms
  • DIPHENHYDRAMINE HCl FORMULA: Benadryl allergy medicine is formulated with 25 mg of diphenhydramine hydrochloride, an antihistamine that works to help provide allergy and upper respiratory relief
  • POWERFUL ALLERGY & COLD RELIEF IN JUST 1 PILL: Adults & children 12+, take one to two allergy tablets every four to six hours. Children ages 6-12, take one allergy medicine tablet every four to six hours. Do not give more than six doses in 24 hours

₪ 26.95 26.95 ILS ₪ 26.95 מס נכלל

Not Available For Sale

(₪ 1.12 / events)

Displayed price includes all duties & taxes.

  • מותג Brand
  • פלאדור
  • יחידה Count
  • טופס
  • משקל
  • יתרונות המוצר
  • מספר פריטים
  • טופס Dosage
  • יצרן
  • המרכיבים
  • סוג המוצר
  • שימושים ספציפיים למוצר
  • רכיבים פעילים
  • UPC
  • שם מודל
  • מספר זיהוי הסחר העולמי
  • שם החבילה Type Name
  • קהל היעד
  • ספירת תוכן
  • משקל
  • שם מותג
  • המונחים:
  • מכיל סוג
  • יצרן מספר
  • מודל מספר
  • מידות
  • תכונות נוספות
  • טיפול בגוף חלק

שילוב זה אינו קיים.

צור קשר
רפואה אלרגיה
המרכיבים טיטניום Dioxide, Hypromellose, מגנזיום Stearate, Microcrystalline Cellulose, המונחים: croscarmellose sodium, Polyethylene Glycol, תגית: סידן פוספט, פוליסרבייט 80, D&C Red No, Active ingredient (in each tablet): Diphenhydramine HCl 25 mg (antihistamine) Inactive ingredients: Carnauba wax
קהל היעד Unisex-Adults, Unisex-Kids
מותג Brand Benadryl
פלאדור לא משועבד
יחידה Count 24 הרוזן
טופס Tablet Tablet Tablet
משקל 0.02 פאונד
יתרונות המוצר בקרת אלרגיה
מספר פריטים 1 1
טופס Dosage Tablet
יצרן Kenvue
סוג המוצר רפואה אלרגיה
שימושים ספציפיים למוצר אלרגיה
רכיבים פעילים Diphenhydramine Hcl
UPC 312547170314
שם מודל Benadryl Ultratabs Antihistamine
מספר זיהוי הסחר העולמי 00312547170314
שם החבילה Type Name בקבוק בקבוק
ספירת תוכן 24 Count
משקל 3.2 Pounds
שם מותג Benadryl
המונחים: מבוגרים
מכיל סוג בקבוק בקבוק
יצרן מספר 416436
מודל מספר 416436
מידות 3.6 x 3.5 x 0.8 inches
תכונות נוספות Allergy Control
טיפול בגוף חלק עיניים
  • Buy Four or More Offer

    קבלו 5% הנחה בקנייה של 4 פריטים או יותר

  • Next Purchase Offer
    קבל 5% הנחה על הרכישה הבאה שלך.
  • Ships from(Israel)
    ההזמנות מעובדות ונשלחות מברוקלין, ארה"ב.
  • Delivery Offer(Israel)
    משלוח חינם על הזמנות זכאיות.
Delivery Detail
זמני משלוח משוערים: 12–26 ימים (בינלאומי). 3–6 ימים (מקומי).
Safe Checkout
תשלום בטוח ומובטח
Return Policy

אחריות החזרה של 30 יום
רכישות עם ביטחון עם תמיכה בהחזרה של 30 יום.

Free Return Pickup
איסוף החזרות חינם זמין
אנחנו נטפל בהחזרות מדלת הבית שלך ללא עלות נוספת.


Get powerful relief from unexpected allergies with Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets that offer effective cold & allergy relief from hay fever, upper respiratory allergy & common cold symptoms in one small, oval shaped coated tablet. Each easy-to-swallow allergy medicine tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever & upper respiratory allergies like sneezing; runny nose; itchy throat & nose; & itchy, watery eyes & the common cold symptoms of runny nose & sneezing. From a trusted allergy brand, Benadryl Ultratabs with diphenhydramine hydrochloride 25 mg are intended for adults & children ages six & up. The allergy tablets from a doctor recommended brand work when you need it most & provide safe & effective allergy relief when used as directed. The small, easy-to-swallow tablet form provides multi-symptom indoor & outdoor allergy relief & cold relief.

Important information

Ingredients

Active ingredient (in each tablet): Diphenhydramine HCl 25 mg (antihistamine) Inactive ingredients: Carnauba wax, croscarmellose sodium, D&C red no. 27 aluminum lake, dibasic calcium phosphate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, titanium dioxide

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.6 x 3.5 x 0.8 inches; 0.32 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

3 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28349 Aramex 34914705232 2026-10-02 Track
NC06325 Aramex 34911579920 2026-07-21 Track
NC06201 Aramex 34912543142 2026-07-21 Track

הבהרה

תוספי תזונה אינם תרופות. המוצרים הנמכרים באתר זה אינם מיועדים לאבחן, לטפל, לרפא או למנוע מחלה כלשהי. אם יש לך מצב רפואי, תמיד התייעץ עם איש מקצוע מוסמך בתחום הבריאות לפני השימוש. תוצאות אישיות עשויות להשתנות. בהזמנת מוצר, אתה מסכים לעמוד בתקנות הייבוא של מדינתך. אנו מכסים את המיסים והחובות החלים כפי שנאמר.

*מידע על תאריך תפוגה:
אנא שימו לב שהתאריך תפוגה עשוי להשתנות בין קבוצות. עם זאת, אנו מבטיחים שכל המוצרים שנשלחים ללקוחותינו יש להם תוקף תקף ולא יפוגו במועד המסירה.